# SDR AALA2018052989025

- Difficulty date: May 22, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 57,826 hours, 9,471 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID FORWARD LEFT FLASHLIGHT WAS FOUND INOPERATIVE.  REPLACED THE FLASHLIGHT IAW CMM 25-48-78.
